# SDR YENA2023120501533

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ELEVATOR TIP OUTBOARD RIB ON RH HORIZONTAL STABILIZER (CPCP RELATED REFER TO THE MPD TASK: 552006-01); (RESOLVED ON W/O: 1264003 TASKCARD: NR-00021 ) REF AEROMAN W/O 2023 279/1 WCC 2023-590516 REMOVED AND REPLACED TIP ELEVATOR OUTBOARD RIB 10 LOCATED IN INTERNAL SURFACE ON RH HORIZONTAL STABILIZER IAW A320 SRM 55-21-12-300-002 AND A320 SRM 51-72-11, DWG D55281545. WORK ACCOMPLISHED BY AEROMAN TECH 8609718 RII: QC318. MX220 COMPLETED.
